# SDR MASA2011062903113

- Difficulty date: June 28, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,697 hours, 12,648 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BTMS 2 AT 9 ALL OTHERS AT 4. R & R TEMP SENSOR NR 2.
